# SDR REXA2022080100575

- Difficulty date: August 1, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM FS333 TO FS364 JUST RIGHT OF STRINGER 27 IS CORRODED  LOCATED AND DRILLED NEW SERVICEABLE INTERCOSTAL JUST RIGHT OF STRINGER 27 BETWEEN FS 349 AND FS 364 P/N SH 670-32075-4S IAW CRJ 900 SRM 51-40-11-001-001-A01  INSTALLED INTERCOSTAL RIGHT OF STRINGER 27 IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A011
